# SDR AU960622

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737476
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 948F4582
- Condition: Faulty
- Location: Dc Generator-Alt
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 GENERATOR FAILED AND DROPPED OFF LINE - INTERMITTENT APU DELAY OFF SYSTEM
